... last two months I now have the symptoms of a pregnant women I took a test but it came out negative but I have gained a few pounds and I urinate like every 10min I have lots of mood swings and I have these weird feelings in my stomach do you think its possible that I could be pregnant
You are not pregnant. Implanon secretes less hormone as it gets closer to the time for replacement. It is just your body responding to the decrease in hormones. This decrease doesnt mean you are not protected, you still are as long as you replace it in time. No worries! You may want to have your Dr run a urine analysis though. Sometimes after frequent sex, some women tend to get urinary tract infections, especially if they dont urinate after sex, and this can cause frequent urination and it can cause bladder spasms after urination which could account for the "weird feelings in your stomach" You may need an antibiotic to cure a UTI.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2014 • 1 answer
Posted 1 Aug 2014 • 1 answer
Posted 7 Aug 2014 • 1 answer
Posted 3 Nov 2015 • 1 answer
Posted 29 Jun 2016 • 0 answers